# SDR UPS06247567

- Difficulty date: July 5, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Channel
- Condition: Corroded
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT SUPPORT CHANNEL FOR APU EXHAUST ON THE LOWER SIDE UPPER WING PANEL IS CORRODED.  CHANNEL REPLACED IAW SRM 51-20-01.
